Universidad Complutense de Madrid
E-Prints Complutense

On the o-minimal LS-category

Impacto

Downloads

Downloads per month over past year



Baro González, Elías (2011) On the o-minimal LS-category. Israel Journal of mathematics, 185 (1). pp. 61-76. ISSN 0021-2172

[img]
Preview
PDF
194kB

Official URL: http://www.springerlink.com/content/0021-2172/



Abstract

We introduce the o-minimal LS-category of definable sets in o-minimal expansions of ordered fields and we establish a relation with the semialgebraic and the classical one. We also study the o-minimal LS-category of definable groups. Along the way, we show that two definably connected definably compact definable groups G and H are definable homotopy equivalent if and only if L(G) and L(H) are homotopy equivalent, where L is the functor which associates to each definable group its corresponding Lie group via Pillay's conjecture.


Item Type:Article
Uncontrolled Keywords:O-minimality; LS-category; Definable groups; Homotopy equivalences
Subjects:Sciences > Mathematics > Algebra
ID Code:14499
Deposited On:01 Feb 2012 15:30
Last Modified:06 Feb 2014 10:03

Origin of downloads

Repository Staff Only: item control page